hi there, im a 43 year old female who has been diagnosed with small fibre neuropathy in jan 2012 i have burning stabbing pains in my hands and feet i also have carpal tunnel , before my diagnosis i had been sleeping upto 5 hrs per day which im told is linked to the neuropathy unfortunetly once diagnosed the neurologist discharged me and i have now been having severe palpitations, headaches that can last for days also dizzy spells , i havent had any further tests to confirm these are linked ? how do i go about getting this confirmed as i have no quality of life the way my health is right now thanks hope you can help
Welcome. The best answer I can give is to find a general physician or Internist to guide you in the right direction for further testing and treatment. Some medications can cause dizziness in some people. Best to have a doctor help you sort out what is what.
Each new symptom should be reported to a doctor who will keep an eye on you and address your concerns.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.